# SDR UIEA2012101100463

- Difficulty date: October 10, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 69,187 hours, 20,971 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD SOAK START,  UNSUCESSFUL START ATTEMPTS.  APU OIL QTY FOUND BELOW FULL (.25), SERVICED AS REQUIRED. SYSTEM STARTS/OPERATES GOOD IAW AMM 49-11-00/12-13-04.
